Dear Dr. Marshall,
Today I began a new round of antibiotic treatment for my persistent h. pylori infection (two previous unsuccessful therapy attempts due to antibiotic resistance) based on an antibiotic sensitivity. I am currently taking omeprazole in combination with doxycycline and metronidazole for ten days, followed by twenty days of omeprazole therapy. I am tolerating omeprazole and doxycycline, however, metronidazole is causing me dizziness all throughout the day. Is there something that can be done to minimize this side effect? Is this a side effect which will resolve as I continue taking the medication or should I discontinue the medication? I am a busy mother of four and I need to be totally alert while taking any medication. What should I do? Joanna Panopoulos
The cure of Hp usually requires antibiotics. Other things have been tried and have a weaker effect.
1 post • Page 1 of 1